# SDR UPS00433315

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rivet
- Condition: Loose
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LOOSE RIVETS IN TORQUE TUBE DRIVES AT VARIOUS LOCATIONS I/B END NR 15 KRUEGER FLAP, I/B AND O/B OF NR 1 L/E PDU, I/B AND O/B OF NR 3 PDU RT, OUTPUT OF L/E NR 4 PDU, I/B AND O/B OF NR 3 LT PDU, TORQUE TUBE AT NR 5 VCF, TORQUE TUBE AT NR 4 VCF, NR 3 VCF, NR 10 VCF TORQUE TUBES REPLACED IAW 27-81-05.
